# SDR SWAA2021042661928

- Difficulty date: April 6, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 74,151 hours, 43,733 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STAB INSPAR RIB ASSY NO.4 AT STA 120.30 FWD LWR EDGE CRACKED / CUT OUT DAMAGE AREA; FABRICATED AND INSTALLED REPAIR AT L/H STAB RIB ASSY NO.4 STA 120.30 FWD LOWER EDGE PER RES-WI 2017205-5 REV P.1 AND IR AND SWA EA 21-155-00999 REV IR
